Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

PCOS, prescribed metformin, on evecare and ovanac plus. Cycles disturb if medicines stopped. Why ?

Hello Doctor, I am 24 yrs old, I am having poly cystic ovaries from past two years, my gynecologist prescribed me metformin , tarana and many other medicines in past 2 years. presently i am taking evecare and ovanac plus but when i stop taking thses medicines my monthly cycle gets disturbed. i just wanted to confirm like in future will i be able to concieve as my parents wants me to get marry now. please suggest. Thank you.
Asked On : Mon, 29 Oct 2012
Answers:  0 Views:  102 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor